OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4768

Title: Improper affine spheres and Euclidean minimal surfaces
Authors: Kozlowski, Michael
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Michael Kozlowski, “Improper affine spheres and Euclidean minimal surfaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 173-176.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro si da un risultato sulle ipersuperficie minimali. Si comparano le ipersuperfici minimali con le ipersuperfici affini.
In this paper one obtains a result on minimal surfaces. One compares minimal surfaces with affine surfaces.
URI: http://hdl.handle.net/10077/4768
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
KozlowskiRendMat24.pdf164.48 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.